# SDR SWAA2023031399016

- Difficulty date: February 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE BULL NOSE CRACKED<[01] REPLACED CENTER SCUFF PLATE PER M/M 53-11-02-420-801
